No Cover Image

Journal article 979 views

Comparison Theorem for Stochastic Differential Delay Equations with Jumps

Jianhai Bao, Chenggui Yuan Orcid Logo

Acta Applicandae Mathematicae, Volume: 116, Issue: 2, Pages: 119 - 132

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Acta Applicandae Mathematicae
ISSN: 0167-8019 1572-9036
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 119
End Page: 132